Article

Lobachevskii Journal of Mathematics

, Volume 32, Issue 1, pp 95-102

GL2(ℂ)-orbits of binary rational forms

  • P. BibikovAffiliated withInstitute of Control Sciences RAS Email author 
  • , V. LychaginAffiliated withInstitute of Control Sciences RAS

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we study orbits of GL2(ℂ)-action on the space of binary forms and find criteria for equivalence of binary forms. The similar results are also obtained for rational binary forms and for real binary forms.

Keywords and phrases

Binary forms group action differential invariant jet space